It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Vaccination & Immunization Board Index
Pages: 1 2 Showing 21 - 40 of 49 for tetanus reaction. (0.004 seconds)


... If i may......the best way to treat a potential tetanus infection is letting it bleed, then washing the wound and applying antibiotics designed for puncture wounds. ... (14 replies)
... Did you get better. . .I have been having the worst time of my life after taking the tetanus vaccine .. for the past 5 weeks.. . body pain all over. joint pain , swelling , no appetite, chills .etc. .. ... (1 replies)
... I received a tetanus shot last Monday (October 24th) for school purposes. The pain I felt that day, Tuesdsy and Wednesday was pretty bad. By thursday it got better, and by Saturday I saw significant improvement. I felt that the pain was almost gone when I woke up on Sunday with the pain again. Now it is Monday (a week after I received the shot) and the pain is worse than ever.... (1 replies)

Tetanus
Oct 10, 2010
... She has zero chance of having tetanus. She's having a normal reaction to surgery. ... (1 replies)
... Tetanus shots are painful. I wouldn't worry about that part. They can also cause a reaction that makes you feel worse. Antibiotics can take several days to show any improvement if you didn't get a shot of one to kick start things. ... (1 replies)
... My arm was really sore for a few days after my tetanus shot, but that was about it. Maybe your other soreness is from the lifting, especially if you're not used to doing that everyday. Hope you feel better soon. ... (1 replies)
... i had the tetanus shot a few months ago and while my arm was sore for a couple of days it wasn't nearly as bad as you describe. ... (14 replies)
... you may have been allergic to one of the components of the vaccine. have you ever had a tetanus shot or booster before? ... (5 replies)
... Yesterday I received a tetanus shot. I have never had any bad reactions to shots at all, except for a dizzy spell after a flu shot once. ... (5 replies)
... Pertussis Vaccine in 10 days. Anyone have a reaction to this? ... (0 replies)
... er due to have little kid at home. When I started walking out of doctor's office that same day few mins later my arm was hurting. Which I figured was just normal reaction to it. But something weird happened. That night we went to my mother in law's house and the pain was SEVERE my entire right arm was out of comission. ... (1 replies)
... Harldy anyone does this when they have a reaction and that's why this garbage is still allowed to be injected into peoples bodies. ... (14 replies)
... Well, that never happened to me, in fact I didn't have much of a reaction at all, so I'd say that isn't normal. Not to scare you, but I'd be really freaked out if I couldn't open my eyes! ... (5 replies)
Allergic Reaction?
Aug 10, 2010
... So i'm 18 years old and I had to go get my tetanus shot about a week ago for college. Well I started out having a warm lump where they injected me and it was sore, but the swelling has gone down with time. ... (2 replies)
... If anyone out there is allergic or sensitive to the regular tertanus vaccine there is one without preservatives -- only one I can get and hard to find - it is called Decavac. (6 replies)
... Yes, it should slowly start to improve. If not, see your Dr.:) (6 replies)
... Well, since all the vaccines you've recently had contain mercury, and you clearly had a fairly severe localized (if not systemic) reaction, at least you'll know what to suspect should you suddenly have some new and troubling health issues crop up in the next months. I agree--vaccines are full of crap that have NO BUSINESS being placed into a human body. However, the scam... (14 replies)
... Thanx some much for all your guys concern. The pain went away about 24 hours after i posted this. It was really weird because i figured i was having a bad reaction to the shot. Even tho it eventually went away....it had to have been one of the worst pains I have ever went through. I dont know why it has to be so painful! ... (14 replies)
... Yes, tetanus vaccines do contain diptheria as well and it is possible to have a nasty reaction to them. ... (1 replies)
... Hey jriegel, Like kehorner said, TB injections and tetanus (DT booster) are two separate things. The TB subdermal injections are (for some) an annual test to see if your body has a reaction to the material injected (the results tell whether providers need to test more for or treat tuberculosis). The tetanus injection (original injection in childhood is DPT, aka "DiPTet";... (3 replies)


Associated Tags: reaction, tetanus, tetanus shot

Pages: 1 2

All times are GMT -7. The time now is 08:46 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!